# SDR AALA970964

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1014 - AFTER TAKEOFF SJU DURING CLIMB-OUT, MID EQUIPMENT BAY SMOKE LIGHT CAME ON, ECAM ACTIVATED AND SMOKE NOTED IN COCKPIT.  AIRCRAFT RETURNED TO SJU AND LANDED OVERWEIGHT WITHOUT INCIDENT.  INSPECTED AND TROUBLESHOT PER MM CH 26.  PERFORMED PACK BURNOUT CHECK, REPLACED BOTH COALESCER BAGS AND ALL 3 AVIONICS SMOKE DETECTORS.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION, ACCOMPLISHED FUNCTIONAL CHECK FLIGHT, OPERATIONAL CHECKED NORMAL NO SMOKE NOTED.  (M)
